Revista Matemática Iberoamericana


Full-Text PDF (839 KB) | Metadata | Table of Contents | RMI summary
Volume 6, Issue 3, 1990, pp. 125–140
DOI: 10.4171/RMI/99

Published online: 1990-09-30

Continuité-Sobolev de Certains Opérateurs Paradifférentiels

Abdellah Youssfi[1]

(1) Université de Paris VII, France

No abstract available for this article.

No keywords available for this article.

Youssfi Abdellah: Continuité-Sobolev de Certains Opérateurs Paradifférentiels. Rev. Mat. Iberoam. 6 (1990), 125-140. doi: 10.4171/RMI/99